Derivation of conservation relationships for catalytic cycles using MAPLE


Bayram M.

APPLIED MATHEMATICS AND COMPUTATION, vol.160, no.1, pp.189-195, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 160 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2003.10.036
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.189-195
  • Yıldız Technical University Affiliated: No

Abstract

In this paper, derivation of conservation relationships for metabolic networks has been discussed. All conservation relationships for the closed enzyme system can be derived using computer algebra technique (MAPLE). This method is also effective for more complex enzymatic systems such as branched or cyclic pathways. (C) 2003 Elsevier Inc. All rights reserved.